# SDR JYDR20181214347

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: General aviation
- Aircraft: N172AC
- Make and model: Skrsky S64E
- Aircraft serial: 640101
- Aircraft time: 42,660 hours, 22,509 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 15,907 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 670403001
- Part serial: MBDUAH3913
- Condition: Cracked
- Location: Engine
- Part time: 4,460 hours, 2,413 cycles
- Component: Engine, Pwa, 4
- Stage of operation: EX
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RECEIVED AT REPAIR STATION FOR HOT SECTION AND AIRWORTHINESS COMPLIANCE (AD) UNDER WO 164822. DURING COMPLIANCE WITH AD 97-02-13 NDT INSPECTION, 2 EACH CRACKS WERE FOUND AT TIE ROD HOLES. AD CALLS FOR FIRST INSPECTION AT 3000 HOURS AND 1500 HOURS THEREAFTER. AC WORKED.
